# SDR REXA2021072100511

- Difficulty date: July 15, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSANGER DOOR AFT DRAG ANGLE IS CRACKED.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW SRM 52-11-201-002-A01 OPS CHECK GOOD.
